# SDR SWIA2020031649297

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 BULKHEAD BEAM BL 27L/H LOWER INBOARD SIDE HAS A POSSIBLE CRACK GOING UP FROM BOTTOM AS MARKED.    (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW F.S 409+128 BULKHEAD BEAM/POST AT LBL 27  REF. BOMBARDIER REO. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
